# SDR YENA2025041100396

- Difficulty date: April 8, 2025
- Submitted: April 12, 2025
- Operation: Air carrier
- Aircraft: N629JB
- Make and model: Airbus A320-232
- Aircraft serial: 02580
- Aircraft time: 71,442 hours, 25,877 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2141, BDL-PBI. 'FUMES IN CABIN & COCKPIT ON DECENT (OIL); PERFORMED VISUAL CK OF APU & CLEANED AREA, NO FINDINGS IAW TSM 05-50-810-085B COMPLISED WITH INFO NOTICE 2017 T015L SECTION B2 COULD NOT IDENTIFY ODOR DECONTAMINATION LEVEL A WAS ACCOMPLSIHED PER TSM 05-50-810-085 A/C FOR SERVICE NO ODOR NOTED ENGS 1/2 RAN IAW 71-00-00-810-801 NO LEAKS NOTED ENG 2 INLET CONE REMOVED FOR INSP IAW INFO NOTICED.'
